Items where Author is "Rodríguez-López, Jorge"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleLópez Pouso, Rodrigo and Rodríguez-López, Jorge (2024) Existence and uniqueness of Carathéodory and Filippov solutions for discontinuous systems of differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (50). pp. 1-19. ISSN 1417-3875 Rodríguez-López, Jorge and Precup, Radu and Gheorghiu, Calin-Ioan (2022) On the localization and numerical computation of positive radial solutions for $\phi $-Laplace equations in the annulus. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (47). pp. 1-22. ISSN 1417-3875 Cid, José Ángel and López Pouso, Rodrigo and Rodríguez-López, Jorge (2022) Uniqueness criteria for ordinary differential equations with a generalized transversality condition at the initial condition. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (6). pp. 1-14. ISSN 1417-3875 Figueroa, Ruben and Pouso, Rodrigo López and Rodríguez-López, Jorge (2018) Extremal solutions for second-order fully discontinuous problems with nonlinear functional boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (29). pp. 1-14. ISSN 1417-3875 |